# SDR JGVR20200214002

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 10,265 hours, 6,891 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,265 hours, 6,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG FWD SIDE OF THE LH WING AFT SPAR, LOWER CLIP AS VISIBLE FROM INSIDE THE GEAR WELL
